# SDR AALA20000611

- Difficulty date: April 9, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT, MAINTENANCE TAIL EMERGENCY LIGHT SIDE WALL ASSEMBLY BROKEN.  REPLACED TAIL EMERGENCY LIGHT SIDEWALL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
